# SDR ASAA2016091518053

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,917 hours, 10,296 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051182050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG PAD DRAIN LEAKING APPROXIMATELY 20 DROPS PER MINUTE WITH ENGINE RUNNING.  ACFT GROUNDED.  REMOVED IDG, REF AMM 24-11-11-000-801.  R & R SEAL, REF AMM 72-60-00-000-802-F00 AND AMM 72-60-00-400-802-F00.  REINSTALLED IDG, REF AMM 24-11-11-400-801.  PERFORMED IDLE POWER LEAK CHECK IAW AMM 71-00-00-700-801-F00.  NO LEAKS OR FURTHER DEFECTS NOTED.
